Polynomial Affine Model of Gravity in Three-Dimensions
Abstract
In this work, we explore a three-dimensional formulation of the polynomial affine model of gravity, which is a model that extends general relativity by relaxing the equivalence principle through the exclusion of the metric from the set of fundamental fields. In particular, in an attempt to gain insight of the role of the torsion and nonmetricity in the gravitational models, we consider homogeneous and isotropic cosmological models, for which their solutions are classified in a decisions tree. We also show a few of these explicit solutions that allow the definition of (alternative/emergent) metrics derived from the connection.
Más información
Título según WOS: | Polynomial Affine Model of Gravity in Three-Dimensions |
Título de la Revista: | UNIVERSE |
Volumen: | 8 |
Número: | 2 |
Editorial: | MDPI |
Fecha de publicación: | 2022 |
DOI: |
10.3390/universe8020068 |
Notas: | ISI |